MathSciNet Relay Station
MathSciNet bibliographic data
MR2652003 05C12 (05C38 05C85 52B55)
Dourado, Mitre C.; Protti, Fábio; Szwarcfiter, Jayme L. Complexity results related to monophonic convexity. Discrete Appl. Math. 158 (2010), no. 12, 1268–1274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement